# SDR 39LA2013070200004

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N637AR
- Make and model: Dhav DHC8103
- Aircraft serial: 265
- Aircraft time: 11,389 hours, 12,900 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON LANDING, AT APPROX 560 FEET WITH NOSE GEAR DOWN AND THREE GREEN INDICATION, THE NOSE GEAR RETRACTED AND EXTENDED UNCOMMANDED.  PERFORMED ALTERNATE GEAR EXTENSION, CONFIRMED THE NOSE GEAR WAS DOWN AND LOCKED, LANDED WITHOUT INCIDENT.  REMOVED LANDING GEAR SELECTOR PANEL. INSTALLED NEW PANEL, OPS CHECKED GOOD IAW AMM 32-30-05.  REMOVED PROXIMITY SWITCH,  PN 8-410-05, SN 341, INSTALLED PN 8-410-05, SN 168.  OPS CKD GOOD IAW AMM 32-61-50.  PERFORMED NUMEROUS GEAR EXTENTION AND RETRACTION WITH NO DEFECTS NOTED IAW AMM 32-30-00.
